TSH is 4 during first trimester
My TSH is 4 during first trimester will I need tablets or is it fine.please let me know how it can be done
My TSH is 4 during first trimester will I need tablets or is it fine.please let me know how it can be done
Hi doctors I m 44 year married female. From past one year I have high triglycerides and cholesterol up and down. I was taking rosuvastatin tablet once and then my cholesterol use to come down but not much difference in triglycerides. My physical activity is not that great. I did my last lipid report yesterday it was showing triglycerides - 288 and 3 months before it was 292. I don't want to be dependent on medicines at this age. My ldl was 101 and hdl was 34 as per yesterday report and total cholesterol showing as 169 below range in report. Please tell me how to reduce triglycerides naturally or medicine is the only way to reduce it. I keep repeating my lipid every 3-4 months to check my levels. From past one month I has stopped my rosuvastin tablet and was taking cholestrol care green tea thinking it will reduce my triglycerides but not showing much difference in numbers. Please help m worried. My ECG and 2 d echo reports are normal. Please guide dictors
Recently, I’ve been experiencing a strange sensation where stationary objects appear to move for a few seconds, even though they are not actually moving. It takes a few seconds for my perception to adjust and for me to recognise that the object is stationary. I also sometimes experience this after travelling in a car or train, as if the surroundings are still moving even after the vehicle has stopped. I’ve also noticed that judging distances and spatial positioning sometimes takes a little longer than usual, as though my visual perception is delayed. I’ve had my eyes checked, and my ophthalmologist said there was no apparent eye-related issue. What could be causing these symptoms? Could it be related to the inner ear, vestibular system, or a neurological issue? Should I consult an ENT specialist or a neurologist first? In routine blood test only vitamin d deficiency so taking supplement for it.
Is there any problem with taking Vitamin C for 3 months for skin brightening? Do people who take Vitamin C tablets get kidney stones?
I am experiencing sudden, sharp pain on both sides of my back ribs. The pain is severe, around 8/10, and I do not have any other symptoms, and there is no pain while breathing. Could this pain be caused by gas, acidity, muscle spasms, or some other problem? What could be the possible cause, and what should I do to get relief? Do I need any tests or a physical examination? Please suggest what might be causing this pain and advise me on the next steps. Thank you
You just had an ultrasound for something unrelated — maybe stomach bloating, or a routine check-up — and the report says "gallstones." Your first thought is probably: Do I need surgery now?Here's the good news: for most people, the answer is no. Not every gallstone needs an operation. But ...
Introduction:--The "diabetic foot" refers to the range of foot complications experienced by individuals with diabetes mellitus, a global health concern affecting millions of people. These complications arise primarily from prolonged high blood sugar, which damages the nerves (diabetic ...
Necrotizing fasciitis (NF) is a life-threatening bacterial infection that spreads rapidly along the fascia, the connective tissue that surrounds muscles, nerves, and blood vessels. Often referred to as "flesh-eating disease," it demands immediate medical attention as it can lead to ...
Charcot foot (also called Charcot arthropathy or Charcot neuropathy) is a serious complication of diabetes-related nerve damage (neuropathy) that primarily affects the feet and ankles. It is characterized by the progressive weakening of bones, joints, and soft tissues in the foot. ...